MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HMRS AXIS PIN; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH HMRS AXIS PIN; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 63669220
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received will be provided in a supplemental report.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Not returned.
 
Event or Problem Description
A case of a patient affected by osteosarcoma of the right femur was reported.On 1989 the patient underwent a prosthetic implant.On 2002 and 2004 the femoral stem was revised.On (b)(6) 2017, following a traumatic event, the patient showed the breakage of the axle fixed hinged knee.

Brand Name
HMRS AXIS PIN
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7609050
Report Number0002249697-2018-01824
Device Sequence Number19210662
Product Code KRO
UDI-Device Identifier07613327049930
UDI-Public07613327049930
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2007
Device Catalogue Number63669220
Device Lot NumberLBWLR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age41 YR